MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number IGK1608
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A visual inspection of the bifurcation segment under magnifying lamp was performed by both operators and supervisor in charge of the sewing and inspection of the crotch area.No anomaly was found, the sewing was confirmed to be compliant with the acceptation criteria.Two remaining fragments of the involved device were returned for examination and they were sent to an external and independent laboratory.The objective of the study was to evaluate the presence of any structural abnormality visible on the external side of the returned fragments and to evaluate the presence of collagen material.The analysis consisted of a macroscopic observation of the fragment and a scanning electron microscopy (sem).The sem analysis pointed out a massive collagen material infiltration with no significant abnormality such as tears, loss of textile cohesion, holes and signs of cut at the bifurcation segment.The sem analysis corroborated the macroscopic analysis.No conclusion can be drawn.However, the conducted investigation and testing performed would tend to indicate that the product was not defective.
 
Event or Problem Description
During an abdominal aortic aneurysm surgery performed on (b)(6) 2016, blood leak was noted from the bifurcation of the main segment.Blood spots were oozing from the graft but it is unknown how much blood leaked.The product was stretched during surgery.The graft was removed and replaced by a igk1407 graft to complete the surgery.The surgery was finished with no adverse effect on the patient.
 
Additional Manufacturer Narrative

Brand Name
INTERGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6124756
Report Number1640201-2016-00035
Device Sequence Number19082244
Product Code DSY
UDI-Device Identifier00384401000488
UDI-Public00384401000488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2020
Device Model NumberIGK1608
Device Catalogue NumberIGK1608
Device Lot Number15E21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2016
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by Manufacturer10/26/2016
Initial Report FDA Received Date11/23/2016
Supplement Report FDA Received Date07/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;